# SDR RAAA00B2050

- Difficulty date: October 29, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,564 hours, 62,772 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Receptacle
- Part number: MS24264R18B31SX
- Condition: Defective
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN GEAR ANTISKID RIGHT FLICKERS ON AND OFF INTERMITTENTLY WHILE THE AIRCRAFT IS STATIONARY WITH BRAKES ON (ON RUNWAY) WHILE APPROACHING THE GATE THE BRAKES FELT LIKE THEY WERE PULSATING WHILE BEING APPLIED (NO INDICATION ON ANTISKID PANEL FOR MAIN GEAR).  REPLACED BAD RECEPTACLE PER GMM OPS CHECK GOOD.  PERFORMED ANTISKID TEST IAW 32-42-0.
